Doxycycline

Doxycycline is used to treat infections caused by bacteria as it is an antibiotic. It is used as a treatment for pneumonia, acne, cholera, syphilis, and early Lyme disease. Red rashes, diarrhea, nausea, and vomiting are its common side effects.

Recently Answered Questions Recently Answered Questions

Does sinusitis usually cause loss of taste?

Query: Hi doctor, I am a 40 year old female, non smoker. I had a sinus infection as a result of cold nearly two months ago. I was put on Doxycycline for two weeks and then a steroid nasal spray when the inflammation in my nose had not resided. I can smell things quite clearly up close to my nose but canno...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hi, Welcome to icliniq.com. We will help you alleviate the problem. I understand that you are a 40 year old otherwise healthy lady suffering from sinus infection. You perceive smells close up your nose but have decreased taste sensation. You are worried about when the taste sensation will return a...  Read Full »

Can I use Spectro gel for perioral dermatitis?

Query: Hi doctor, I am suffering with some skin disease. I am pretty sure it is perioral dermatitis, but it could be something else. I have tried steroid creams, Cetaphil cleanser and Spectro gel. But, nothing has changed and I think it has only made it worse. I have also tried to leave it alone. I canno...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your concern and understand your problem. I have gone through your photos (attachment removed to protect patient identity). Periorial dermatitis is a common skin problem with itchy or tender small red papules. The papules usually occur around mouth, nose, eyes...  Read Full »

What causes pus-filled bumps on the scalp?

Query: Hello doctor, I am 32 years old. I am getting bumps with pus on my scalp. I have already contacted dermatologist but no luck. It has been more than a year I am suffering with this. Please suggest best tablets or shampoo.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. I need to know a few more things about your health issue. Is there any aggravating or relieving factor? Is itching present? What work do you do? Did you have response to any medication? Please do attach pictures and revert back with the answers to a ...  Read Full »

I have penile discharge even after having medications. What should I do?

Query: Hello doctor,I had gonorrhea or chlamydia five times. I had penile discharge before four months. I started taking Doxycycline, Azithromycin on and off for four months. When I take medicine, the discharge color changes from yellow to clear, and it is not all the time, mostly when I squeeze my penis (...  Read Full »


Dr. Aditya Gupta

Psychiatrist, Sexologist

Answer: Hello, Welcome to icliniq.com. As there are no signs or symptoms like fever, wound, pain, burning micturition, or active discharge, the possibility of an active infection seems to be unlikely. The thin line you are mentioning that appears on the penile tip on squeezing seems more like the lubricat...  Read Full »

I feel unbearable pain after having Doxycycline for abdominal pain. Please suggest what to do?

Query: Hello doctor, A few days back, I was diagnosed with minimal B/l hydrocele with the right simple epididymal cyst. The doctor gave me some medication, and the pain was gone. After a few days, I have to travel to another place for office purpose. Hence I took my medication in case required. I started ...  Read Full »


Dr. Vaibhav

Urologist

Answer: Hello, Welcome to icliniq.com. Doxycycline is a treatment for any infection for urine. It usually does not cause abdominal pain. For the cause of abdominal pain need to be found out. You will need sonography of abdomen to see for cause if the pain is too severe then physical examination by a docto...  Read Full »

Can masturbation cause epididymitis?

Query: Hello doctor,I had epididymitis twice two years ago. I was given antibiotics both the times. The swelling went but the testicle (epididymis pain) remained. I was given more antibiotics over the next few months to no effect. I went to a urologist 12 months later and was diagnosed with prostatitis upo...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. As per your history, it does not look like prostatitis. I think you may be suffering from chronic epididymitis. There are many causes for chronic epididymitis like post-acute epididymitis, vas obstruction, drug-induced like Amiodarone, Tuberculous epididymitis, chlamy...  Read Full »

Does canker sore make lymph node swollen?

Query: Hi doctor, I am a 30 year old male. I have a canker sore. I was wondering if it is common to have a swollen right lymph node with tenderness, body pain, and tiredness along with the sore. Please explain.  Read Full »


Dr. Prabhakar Laxman Jathar

Diabetologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. Cankersore also referred as aphthous ulcer, is a non-specific ulceration of non-keratinous mucous membrane of the mouth. The exact cause why these occur is not clear. Irritation of mucous membrane due to acidic foods and citrous foods could be a possibility. Pain is quite...  Read Full »

Why do I have pain on the left side of penis?

Query: Hello doctor, I have a slight pain on the left side of my penis near the base and a little on the left side of my testicles as well since last Thursday. Everything else is fine. It is just a strange pain. My fiancee was a little rough with me on Wednesday night and I thought maybe it was because of ...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. From your description, there is a possibility of epididymo-orchitis. I suggest taking a one-week course of an antibiotic such as Doxycycline 100 mg twice daily and a pain killer like Diclofenac 50 mg as and when needed, if there is a pain. If...  Read Full »

What causes inflammation of the urinary meatus?

Query: Hi doctor, From the last five weeks, I have had an irritated urinary meatus opening. My urine tends to leak after I have urinated, and there is a lot of redness inside the pee hole. I have had a full STD test including HIV, and all came back negative, which was done twice. I have attached two photos...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello,Welcome to icliniq.com.I have seen the images sent by you (attachment removed to protect patient identity).The opening looks normal, there is slight inflammation, but do not worry. It is good that all your blood tests and urine are clear. But, it is better to have one antibiotics course and ...  Read Full »

Can oil massage cause acne on the lower back?

Query: Hello doctor, So I never had acne on the back, maybe one or two single, but after visiting this massage center, which I know was a big mistake, my lower back is full of acne. I tried a couple of ointments, did not work. Cortisone helped a little, but not really. I think I need oral back up, any sug...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Apply Adapalene and Benzoyl peroxide 2.5 % combination gel at bedtime over the back. Do not apply Cortisone cream (steroid). It can lead to worsening of the condition. Clinical photographs would have helped. For more information consult a dermatologist online --&g...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.